# SDR 95ZZZX2571

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365WM
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6429
- System (JASC): 2430 · DC Generating System
- Part: Diode Plate
- Part number: 365A62151900
- Condition: Inoperative
- Location: Dc System
- Part time: 670 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-5 DIODES INOPERATIVE.  REMOVED AND REPLACED DIODE PLATE.
